Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A note on upper bound formulations in limit analysis

Autor
Muñoz, J.J.; Huerta, A.; Bonet, J.; Peraire, J.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
2012-08-24
Volum
91
Número
8
Pàgina inicial
896
Pàgina final
908
DOI
https://doi.org/10.1002/nme.4303 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16972 Obrir en finestra nova
Resum
In this paper we study some recent formulations for the computation of upper bounds in limit analysis. We show that a previous formulation presented by the authors does not guarantee the strictness of the upper bound, nor does it provide a velocity field that satisfies the normality rule everywhere. We show that these deficiencies are related to the quadrature employed for the evaluation of the dissipation power. We derive a formulation that furnishes a strict upper bound of the load factor, whi...
Citació
Muñoz, J. [et al.]. A note on upper bound formulations in limit analysis. "International journal for numerical methods in engineering", 24 Agost 2012, vol. 91, núm. 8, p. 896-908.
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants